User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Escobar, Marcos; Gschnaidtner, Christoph 
Non-TUM Co-author(s):
ja 
Cooperation:
international 
Title:
A multivariate stochastic volatility model with applications in the foreign exchange market 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Review of Derivatives Research 
Journal listet in FT50 ranking:
nein 
Year:
2017 
Journal volume:
21 
Journal issue:
Pages contribution:
1-43 
Publisher:
Springer Nature 
E-ISSN:
1380-66451573-7144 
Date of publication:
20.03.2017 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
Interdisciplinarity:
Ja 
Mission statement: